# SDR SB06001

- Difficulty date: January 7, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Pack Bays
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FL340 CABIN PRESS PROBLEMS, CABIN ALT CLIMBED TO 9,800 FT, 200 FT PER MINUTE.  DESCENDED TO FL280, CABIN ALT DOWN TO 8,500 FT.  CABIN STABILIZED FL240.  COULD NOT LOWER CABIN ALT OR RATE IN AUTO OR STANDBY PRESSURIZATION MODES.  FOUND COUPLING BOOTS ON LT & RT AIR CYCLE MACHINE TO CONDENSOR CONNECTIONS DISCONNECTED.  LT PACK - 1 BAND CLAMP INSTALLED, RT PACK - BOTH INSTALLED & NOT TIGHTENED.  RESEATED COUPLERS, TIGHTENED CLAMPS.  RAN BOTH PACKS.  FOUND DUCT LEAKS RT SYS, 1 AT STARTER DUCT NR 2 ENG PYLON & I/B NR 2 ENG LINE L/E.  CLAMPS INSTALLED, HAND TIGHT.  RESEATED DUCTS & TIGHTENED CLAMPS.  ENG RUN, FOUND NR 1 ENG HP VALVE INTERMITTENTLY STICKING CLOSED.  VALVE DIAPHRAGM LEAKING.  REPLACED VALVE. L
